# SDR AALA201604179003

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 52,178 hours, 19,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1L CABIN DOOR HARD TO CLOSE, BINDING.  CLEANED & LUBED L1 DOOR HINGE POINTS, CYCLED DOOR OPEN & CLOSED SEVERAL TIMES, MOVEMENT SMOOTH & MUCH IMPROVED.
